RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rudenko, L I

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 1

Number of views:
This page:49
Abstract pages:212
Full texts:106
References:29

http://www.mathnet.ru/eng/person26614
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/358312

Publications in Math-Net.Ru
1982
1. S. A. Kuzhel, L. I. Rudenko, “Description of regular extensions of Hermitian operators”, Funktsional. Anal. i Prilozhen., 16:1 (1982),  74–75  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:1 (1982), 61–62  isi

2017
2. L. I. Rudenko, “Historical essay of the development of physics-mathematical faculty of the Tavrida University”, Taurida Journal of Computer Science Theory and Mathematics, 2017, 4,  7–39  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021